# SDR CA000621025

- Difficulty date: June 13, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Beech 35-33
- Aircraft time: 2,483 hours
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NB2
- Condition: Corroded
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CORROSION ON THE BLADE THREADS DURING THE CORROSIION INSPECTION. BLADES REPLACED WITH USED SERVICEABLE. IN ACCORDANCE WITH MCCAULEY MANUAL 720415.
